Zanubrutinib Oral Capsule
For treating cancer.
Swallow the medicine without crushing or chewing it.
This medicine may be taken with or without food.
Swallow with a full glass (8 oz) of water unless your doctor gives you different instructions.
It is very important that you take the medicine at about the same time every day. It will work best if you do this.
Store at room temperature in a dry place. Do not keep in the bathroom.
Keep the medicine away from heat and light.
Drink plenty of water while on this medicine.
Avoid grapefruit and grapefruit juice while on this medicine.
Avoid prolonged or excessive sunlight exposure. Use sunscreen lotion with SPF 15 or higher.
It is important that you keep taking each dose of this medicine on time even if you are feeling well.
If you forget to take a dose on time, take it as soon as you remember. If you don't remember until the next day, do not take the missed dose. Return to your normal dosing schedule. Do not take 2 doses of this medicine at one time.
Drug interactions can change how medicines work or increase risk for side effects. Tell your health care providers about all medicines taken. Include prescription and over-the-counter medicines, vitamins, and herbal medicines. Speak with your doctor or pharmacist before starting or stopping any medicine.
If your symptoms do not improve or they worsen while on this medicine, contact your doctor.
Talk to your doctor before taking other medicines, including aspirins and ibuprofen containing products. Speak to your doctor about which medicines are safe to use while you are on this medicine.
It is very important that you continue using this medicine for the full number of days that it is prescribed. Please do not stop the medicine even if you start to feel better after the first few days.
It is very important that you keep all appointments for medical exams and tests while on this medicine.
Do not take the medicine more than twice during 24 hours.
Tell your doctor and pharmacist if you ever had an allergic reaction to a medicine. Symptoms of an allergic reaction can include trouble breathing, skin rash, itching, swelling, or severe dizziness.
Some patients taking this medicine have experienced serious side effects. Please speak with your doctor to understand the risks and benefits associated with this medicine.
This medicine may increase the risk of some types of cancer. Please speak with your doctor about the risks and benefits of using this medicine.
There is an increased risk of bleeding while on this medicine, please tell your doctor or nurse if you notice any excessive bleeding or bruising.
Do not use the medication any more than instructed.
Please check with your doctor before drinking alcohol while on this medicine.
If you drink more than a few alcoholic beverages each day, ask your doctor whether you should be on this medicine.
This medicine may reduce your body's ability to fight infections. Try to avoid contact with people with colds, flu or other infections.
Contact your doctor if you develop any signs of a new infection such as fever, cough, sore throat, or chills.
Wash your hands often and avoid close contact with people with infections such as colds and flu.
Speak with your health care provider before receiving any vaccinations.
Tell the doctor or pharmacist if you are pregnant, planning to be pregnant, or breastfeeding.
Do not breastfeed while on this medicine. You may safely start breastfeeding 2 weeks after stopping treatment.
This medicine can hurt a new baby in the womb. If you become pregnant while on this medicine, tell your doctor immediately. Your doctor may switch you to a different medicine.
Women of childbearing age should have a negative pregnancy test before starting this medicine.
Women must use reliable forms of birth control while taking this medicine and for 1 week after stopping to prevent pregnancy.
Men with a female partner who is of childbearing age must use reliable birth control during sexual activity while taking this medicine and for 1 week after stopping to prevent pregnancy.
Do not take St. John's wort while on this medicine.
Women who are pregnant or in their childbearing years should not touch or handle this medicine. This medicine can be absorbed through the woman's skin and harm the unborn baby.
Always carry an ID card or wear a medical alert bracelet indicating your medical condition.
Do not share this medicine with anyone who has not been prescribed this medicine.
The following is a list of some common side effects from this medicine. Please speak with your doctor about what you should do if you experience these or other side effects.
- lack of energy and tiredness
- high blood pressure
- pain in the joints
- muscle pain
Call your doctor or get medical help right away if you notice any of these more serious side effects:
- bleeding that is severe or takes longer to stop
- unusual bruising or discoloration on skin
- cough that does not go away
- fever or chills
- flu-like symptoms
- fast or irregular heart beats
- shortness of breath
A few people may have an allergic reaction to this medicine. Symptoms can include difficulty breathing, skin rash, itching, swelling, or severe dizziness. If you notice any of these symptoms, seek medical help quickly.
Please speak with your doctor, nurse, or pharmacist if you have any questions about this medicine.https://krames.meducation.com/V2.0/fdbpem/2148
IMPORTANT NOTE: This document tells you briefly how to take your medicine, but it does not tell you all there is to know about it. Your doctor or pharmacist may give you other documents about your medicine. Please talk to them if you have any questions. Always follow their advice. There is a more complete description of this medicine available in English. Scan this code on your smartphone or tablet or use the web address below. You can also ask your pharmacist for a printout. If you have any questions, please ask your pharmacist.
© 2021 First Databank, Inc.